# SDR REXA2022110200947

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 31,610 hours, 22,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY FLOOR LIGHT AND RT SIDE FIRST CLASS DIVIDER EMERGENCY LIGHT INOP                          REMOVED AND REPLACED #1 EMERGENCY BATTERY PACK CHARGER IAWCRJ 900 AMM 33-51-17. OPC GOOD. PN OFF-ON: 11-0049, SN OFF: 23709  SN ON: 22853
